Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hip pain due to disc bulge. No help with medicines. Affecting daily activities. Suggestions?

Hi I m Nithiya I m suffering from horrible hip pain for 15 months due to disc bulge ,consulted many doctor. But no use ,one doctor suggested to azee Sr 500 n other suggested to take indocap 25mg thrice a day .both seems useless,which is more effective n powerful ,I m totally frustrated n life is stressful with this pain,can t even do my daily activities with this pain,
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
it seems that your pain might be due to disc problem.
The medicines prescribed by various doctors are for giving pain relief.
Consult spine specialist and get examined.
he will decide line of treatment either surgical intervention or conservative line of treatment like giving pain relief medicine and physiotherapy.
Ok and bye.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor